Differential and Integral Equations

A generalized derivative for calm and stable functions

Philippe Michel and Jean-Paul Penot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 2 (1992), 433-454.

First available in Project Euclid: 12 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56]
Secondary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15]


Michel, Philippe; Penot, Jean-Paul. A generalized derivative for calm and stable functions. Differential Integral Equations 5 (1992), no. 2, 433--454. https://projecteuclid.org/euclid.die/1371043981

Export citation